# SDR MWEA030165

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 41,938 hours, 41,608 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 97112167
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FIRST OFFICERS NAVIGATION DISPLAY AND PRIMARY FLIGHT DISPLAY FAILED AND CAPTAIN'S NAVIGATION DISPLAY SHOWS BLUE LINES, FOLLOWED BY SYMBOL GENERATOR NR 2 CIRCUIT BREAKER POPPPED.  REMOVED AND REPLACED FIRST OFFICERS NR 2 GENERATOR COMPUTER AND CAPTAIN'S NAVIGATION DISPLAY.
